# SDR MK1Y20201029004

- Difficulty date: October 29, 2020
- Submitted: October 29, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N544LA
- Make and model: Boeing 767316
- Aircraft serial: 29227
- Aircraft time: 90,996 hours, 18,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, STA 1197+132, STR 39L TO STR 39R.  DURING MAINTENANCE INSPECTION AT IAI, AN EXISTING BLEND OUT WAS FOUND.  PER NDT REPORT NO U-20-029 THE TOTAL LOSS IN SKIN THICKNESS IS ABOUT 9.8% 9 FROM 0.071 TO 0.064, 0.007 LOSS, WHITHIN SRM LIMITS.  HOWEVER, THERE ARE SEVERAL FASTENERS INTO THE BLENDED AREA THAT PROHIBITED, PER B767-300 SRM 53-00-01, ALLOWABLE DAMAGE 1, DETAIL II.
